MAUDE Adverse Event Report: MEDTRONIC MEXICO EDMS II 25120 BECKER W/1-WAY VALVE; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO EDMS II 25120 BECKER W/1-WAY VALVE; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 25120
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a valve system.It was reported that there was a breakage of the drainage system of the csf derivation under the collection chamber, under the clamp with consequent consequent creation of an open circuit.It was necessary to replace the open circuit with a new closed system.The procedure was completed with a back up product.
 
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
EDMS II 25120 BECKER W/1-WAY VALVE
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key14434279
Report Number9612164-2022-01881
Device Sequence Number20110380
Product Code GWM
UDI-Device Identifier00763000333430
UDI-Public00763000333430
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Model Number25120
Device Catalogue Number25120
Device Lot Number221213296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexUnknown